# SDR 2A6R201807110001

- Difficulty date: July 6, 2018
- Submitted: July 11, 2018
- Operation: General aviation
- Aircraft: N355CF
- Make and model: Snias AS350B3
- Aircraft serial: 4644
- Aircraft time: 2,445 hours, 5,870 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 350A21105120
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING FOUND ON LF X FRAME.  BLENDED OUT DAMAGE IAW RDAS-AHI 350-53-030-18.
